# SDR SWAA2025040922235

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 41,562 hours, 19,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN @ ROW 14FED EXIT SIGN HAS 3 INOP BULBS <[01].  PERFORMED TEST OF EMERGENCY LIGHTING PER AMM 33-51-00. FOUND 2 BULBS INOP. REMOVED AND REPLACED 2 BULBS AT ROW 14FED EXIT SIGN PER AMM 33-51-01. OPS TEST GOOD.
